# SDR P5CA0200680

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 70,235 hours, 17,248 cycles
- Engine: Pwa JT9D7Q
- Engine time: 65,536 hours, 18,266 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON ENG UPPER REAR MOUNT BULKHEAD FITTING LOWER LUGS WHILE REMOVING NR 2 ENG REAR UPPER MOUNT FOR REPAIRS.  ACCOMPLISHED SB 747-54A2200.  COATED MOUNT W/ BMS 14-4, TYPE 2.  COATING IAW 747-A2200 SERMATECH ENGINEERING BULLETIN 249.
